# SDR VTZA97412

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LGA/IAD - FLT 6399 - DURING TAKEOFF AT 1225 HOURS ON 7-18-97, AIRCRAFT ABORTED TAKEOFF DUE TO BAGGAGE SMOKE DETECTOR FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 53105, MEL 26-1.  MAINTENANCE CLOSED DMI 53105 ON 7-18-97 BY REMOVING AND REPLACING SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
